# SDR SIMA20140726022

- Difficulty date: July 26, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 34,957 hours, 31,473 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BEAM INBD SUPPORT CRACKED AT FRAME 47.  REMOVED CRACKED RT BEAM INBD SUPPORT AT FRAME 47, PREPPED & INSTALLED SERVICEABLE BEAM SUPPORTS IAW SRM 53-23-02.
